Texas, 2008Winter Storm and Winter Weather in Texas, February 16, 2008
February 16, 2008 · NWS SJT · 10 events in 10 counties and zones
A strong upper level low pressure system combined with surface temperatures near the freezing mark resulted in light ice accumulations on overpasses, bridges and elevated surfaces across the Big Country. At times, this light freezing rain occurred simultaneously with large hail.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level low pressure system combined with surface temperatures near the freezing mark resulted in light ice accumulations on overpasses, bridges and elevated surfaces across the Big Country. At times, this light freezing rain occurred simultaneously with large hail. Since temperatures were between 31 and 34 degrees, most locations had less than a quarter inch of ice accumulations.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Feb 15, 11:50 PM CST, 55 minutes earlier.
Area forecast discussion, Feb 15, 11:50 PM CST, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1150 PM CST FRI FEB 15 2008
.AVIATION...
LOW CLOUDS WITH LIFR CEILINGS AND LIGHT FOG WILL PREVAIL THROUGH
THE OVERNIGHT INTO EARLY SATURDAY MORNING ACROSS WEST CENTRAL
TEXAS. SCATTERED SHOWERS AND ELEVATED THUNDERSTORMS WITH FREEZING
RAIN WILL MOVE NORTHWARD OUT OF THE BIG COUNTRY BETWEEN 06Z AND
08Z. TOWARD MORNING...WITH THE APPROACH OF THE POTENT UPPER LEVEL
LOW...SHOWERS AND ELEVATED THUNDERSTORMS WILL REDEVELOP DEVELOP
AND BECOME MORE NUMEROUS ACROSS WEST CENTRAL TEXAS. THESE WILL
BE CONCENTRATED WEST OF A LINE FROM HASKELL TO SAN ANGELO TO
OZONA INITIALLY. DURING SATURDAY MORNING...THE DEVELOPMENT WILL
OCCUR FARTHER TO THE EAST ACROSS WEST CENTRAL TEXAS. SOME OF
THE STORMS COULD CONTAIN HAIL. ACROSS THE BIG COUNTRY...THE
SHOWERS AND STORMS WILL BE ACCOMANIED BY FREEZING RAIN FOR AS
LONG AS TEMPERATURES REMAIN AT OR BELOW FREEZING. ALL OF THE
SHOWERS AND STORMS WILL PUSH EAST OUT OF WEST CENTRAL TEXAS ON
SATURDAY AFTERNOON. CLOUD CEILINGS WILL ALSO LIFT BY LATE
AFTERNOON...WITH CLEARING SKIES BY SATURDAY NIGHT. NORTH TO
NORTHEAST WINDS WILL BECOME NORTHWEST SATURDAY AFTERNOON.
EXPECT WEST-SOUTHWEST WINDS BY SATURDAY NIGHT.
&&
.PREV DISCUSSION... /ISSUED 855 PM CST FRI FEB 15 2008/
UPDATE...
UPDATED FCST TO ISSUE A FREEZING RAIN ADVISORY TO THE SOUTH OF THE
CURRENT WARNING. HAVE HAD REPORTS FROM SCHLEICHER COUNTY OF
DRIZZLE OCCURRING WITH TEMPS AT 31 OR 32 DEGREES. SOME OF THE
HIGHER ELEVATIONS MAY BE ALSO EXPERIENCING LIGHT FREEZING DRIZZLE
OR RAIN. THE BRADY AWOS OB HAS ALSO FLUCTUATED BETWEEN 32 AND
34 RECENTLY AS WELL. THEREFORE, THE ADVISORY WAS ISSUED UNTIL 12Z.
WAA SHOWERS HAVE INCREASED IN COVERAGE AND INTENSITY DURING THE
PAST HOUR OR SO AND WILL BE CLOSELY MONITORED.
LACY
PREV DISCUSSION... /ISSUED 626 PM CST FRI FEB 15 2008/
UPDATE...
DID AN UPDATE TO THE FORECAST MAINLY ADJUSTING LOW TEMPS DOWN
SLIGHTLY TO ACCOUNT FOR TEMPS THAT WERE BELOW THE PREVIOUS FCST.
LATEST RUC13 SURFACE TEMP FCST BASICALLY CALLS FOR NEARLY STEADY
TEMPERATURES ALL NIGHT WHICH COULD MEAN TROUBLE ACROSS THE BIG
COUNTRY IF THE SIGNIFICANT PRECIP FORECASTED TO DEVELOP LATER
TONIGHT FALLS WHILE TEMPS HOVER AROUND 30 DEGREES. WITH THAT IN
MIND, THE WINTER STORM WARNING IS JUSTIFIED FOR THE BIG COUNTRY
AND NORTHWESTERN PORTIONS OF THE CONCHO VALLEY AND LEFT THAT
UNTOUCHED. STILL ANTICIPATING DEVELOPMENT OF ELEVATED CONVECTION
MAINLY AFTER MIDNIGHT TONIGHT OVER WEST TX AND THEN WILL SPREAD EAST
ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH 18Z SATURDAY.
LACY
PREV DISCUSSION... /ISSUED 550 PM CST FRI FEB 15 2008/
AVIATION...
A COMPLEX WEATHER SCENARIO IS UNFOLDING ACROSS THE REGION. LOW
CLOUDINESS WITH PATCHY FOG CAN BE EXPECTED TONIGHT THROUGH EARLY
SATURDAY AFTERNOON ACROSS WEST CENTRAL TEXAS. CLOUD CEILINGS WILL
MOSTLY RANGE FROM 500-1500 FT. ACROSS THE BIG COUNTRY WHERE
TEMPERATURES ARE AT OR JUST BELOW FREEZING...SOME FREEZING DRIZZLE
AND FREEZING RAIN WILL ALSO OCCUR BEFORE MIDNIGHT. FARTHER TO THE
SOUTH...SCATTERED PATCHES OF RAIN WILL OCCUR EARLY TONIGHT...WITH AN
ISOLATED THUNDERSTORM POSSIBLE. AS A POTENT UPPER LEVEL LOW
APPROACHES FROM THE WEST...SHOWERS AND ELEVATED THUNDERSTORMS WILL
DEVELOP AND BECOME MORE NUMEROUS ACROSS WEST CENTRAL TEXAS...
PRIMARILY BETWEEN 10Z AND 18Z SATURDAY. SOME OF THE STORMS MAY
CONTAIN HAIL. IF TEMPERATURES CAN REMAIN AT OR BELOW FREEZING ACROSS
THE BIG COUNTRY INTO EARLY SATURDAY MORNING...SHOWERS OF FREEZING
RAIN WILL BE POSSIBLE ALONG WITH ELEVATED STORMS. THE STRONGEST
STORMS ON SATURDAY MAY ALSO BE SEVERE WITH A LARGE HAIL THREAT. THE
SHOWERS AND STORMS WILL PUSH EAST OUT OF WEST CENTRAL TEXAS ON
SATURDAY AFTERNOON. CLOUD CEILINGS WILL ALSO LIFT BY LATE AFTERNOON.
PREV DISCUSSION... /ISSUED 358 PM CST FRI FEB 15 2008/
SHORT TERM...
LATEST METAR DATA AND SURFACE ANALYSIS INDICATE TEMPERATURES
ACROSS THE BIG COUNTRY ARE CONTINUING AT OR A COUPLE DEGREES BELOW
FREEZING. SURFACE COLD AIR ADVECTION FROM WESTERN OKLAHOMA CONTINUES
TO PUSH REINFORCING FREEZING TEMPERATURES INTO THE BIG COUNTRY.
LATEST WATER VAPOR LOOP INDICATES THE UPPER-LEVEL CLOSED LOW IS
JUST NOW MOVING ACROSS EXTREME NORTHWESTERN MEXICO NEAR THE
ARIZONA BORDER. OVERNIGHT TONIGHT...RAIN COVERAGE WILL CONTINUE TO
INCREASE AS THIS UPPER-LEVEL DISTURBANCE MOVES CLOSER TO TEXAS.
LATEST MODEL SOUNDINGS CENTERED OVER ABILENE INDICATE THE LOWER
LEVELS WILL CONTINUE TO SATURATE OVERNIGHT AND INTO TOMORROW.
GIVEN THE POTENTIAL FOR CONTINUED ICE ACCUMULATIONS OVER THE BIG
COUNTRY AND THE NORTHWEST CONCHO VALLEY...WE DECIDED TO GO WITH A
WINTER STORM WARNING FOR ICE ACCUMULATIONS UP TO AND INCLUDING 1/4
INCH FOR THOSE COUNTIES TONIGHT THROUGH NOON TOMORROW. CALLS TO
LAW ENFORCEMENT OFFICIALS IN ABILENE EARLIER TODAY INDICATED ROADS
THERE WERE ALREADY BEGINNING TO ICE.
THE UPPER-LEVEL LOW WILL MOVE OVER AND EAST OF WEST CENTRAL TEXAS
TOMORROW AFTERNOON AND EARLY EVENING. RAIN WILL END ACROSS WEST
CENTRAL TEXAS AS THIS SYSTEM MOVES EAST. A DRY PATTERN WILL THEN
BEGIN TO DEVELOP AND CONTINUE INTO THE START ON NEXT WEEK.
LONG TERM...
WILL CONTINUE DRY FORECAST FOR NOW. HOWEVER...MODELS BRING ANOTHER
WEAK COLD FRONT SOUTH OF THE RED RIVER NEXT THURSDAY. IF THIS
FRONT STALLS OVER OUR AREA AS CURRENT MODEL RUNS SUGGEST...WE MAY
HAVE ANOTHER OPPORTUNITY FOR RAIN. OTHERWISE...LOOK FOR
TEMPERATURES NEAR SEASONAL NORMALS THROUGH THE END OF NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
ABILENE 31 40 34 52 / 80 80 20 10
SAN ANGELO 32 47 36 55 / 80 80 10 10
JUNCTION 37 52 39 61 / 80 80 10 10
&&
.SJT WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 12 PM CST SATURDAY FOR CALLAHAN-COKE-
FISHER-HASKELL-JONES-NOLAN-SHACKELFORD-STERLING-TAYLOR-
THROCKMORTON.
FREEZING RAIN ADVISORY UNTIL 6 AM CST SATURDAY FOR BROWN-COLEMAN-
CONCHO-CROCKETT-IRION-MCCULLOCH-MENARD-RUNNELS-SCHLEICHER-TOM
GREEN.
&&
Hazardous weather outlook, Feb 15, 2:03 PM CST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
203 PM CST FRI FEB 15 2008
TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-162015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
203 PM CST FRI FEB 15 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
WIDESPREAD PRECIPITATION IS EXPECTED TO DEVELOP TONIGHT AND
CONTINUE INTO SATURDAY ACROSS WEST CENTRAL TEXAS. WITH
TEMPERATURES NEAR FREEZING FOR NORTHERN AREAS TONIGHT... THERE IS
A POSSIBILITY OF FREEZING RAIN FOR AREAS NORTH OF INTERSTATE 20.
ACCUMULATIONS... IF THEY TAKE PLACE... ARE EXPECTED TO BE LIGHT
AND CONFINED TO EXPOSED SURFACES SUCH AS TREES... POWER LINES...
BRIDGES... AND OVERPASSES. HOWEVER...EVEN LIGHT ACCUMULATIONS CAN
CAUSE VERY HAZARDOUS DRIVING CONDITIONS.
IN ADDITION TO THE WINTRY WEATHER... THERE IS ALSO THE POTENTIAL
FOR THUNDERSTORMS ACROSS ALL OF WEST CENTRAL TEXAS TONIGHT. SOME
OF THESE THUNDERSTORMS MAY STRENGTHEN TO SEVERE LEVELS. THE MAIN
HAZARDS ASSOCIATED WITH THESE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL CONTINUE INTO SATURDAY... AND APPROACH SEVERE
LEVELS WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 15, 9:40 PM CST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
940 PM CST FRI FEB 15 2008
TXZ139-140-160430-
COLEMAN TX-BROWN TX-
940 PM CST FRI FEB 15 2008
...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST FOR COLEMAN
AND BROWN COUNTIES...
AT 935 PM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTH OF TRICKHAM...OR ABOUT 14
MILES SOUTH OF SANTA ANNA...MOVING NORTH AT 40 MPH. THIS STORM WILL
PRODUCE PEA SIZE HAIL AND FREQUENT LIGHTNING...ALONG WITH BRIEF
VERY HEAVY RAIN.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BANGS AND US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 950 PM CST
THRIFTY AND LAKE BROWNWOOD BY 1005 PM CST
Local storm report, Feb 15, 10:15 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1015 PM CST FRI FEB 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL TYE 32.45N 99.87W
02/15/2008 E1.75 INCH TAYLOR TX TRAINED SPOTTER
REPORTS RANGING FROM QUARTER TO GOLFBALL SIZE HAIL IN
TYE.
&&
LACYLocal storm report, Feb 15, 10:27 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1027 PM CST FRI FEB 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 3 SE HAWLEY 32.58N 99.78W
02/15/2008 E1.00 INCH JONES TX TRAINED SPOTTER
&&
LACYLocal storm report, Feb 15, 10:34 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1034 PM CST FRI FEB 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 5 N ABILENE 32.52N 99.73W
02/15/2008 E1.00 INCH JONES TX BROADCAST MEDIA
QUARTER HAIL COVERING THE GROUND JUST NORTH OF THE KTXS
NEWS STATION ON HIGHWAY 277.
&&
LACYSpecial weather statement, Feb 15, 11:16 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1116 PM CST FRI FEB 15 2008
TXZ049-054-098-099-113-114-127-128-160730-
FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS
1116 PM CST FRI FEB 15 2008
...SMALL HAIL AND ICING OCCURRING SIMULTANEOUSLY ACROSS THE BIG
COUNTRY TONIGHT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS
AND THUNDERSTORMS WERE ONGOING ACROSS THE BIG COUNTRY. AS OF 1115
PM, ALL OF THE STORM ACTIVITY HAS LIFTED NORTH OF INTERSTATE 20
AND THE ABILENE AREA. THESE STORMS HAVE SHOWN A GENERAL WEAKENING
TREND DURING THE PAST HALF HOUR BUT ARE STILL CAPABLE OF PRODUCING
PEA SIZE HAIL. SIGNIFICANT ICING HAS BEEN REPORTED ONLY ON
ELEVATED SURFACES AS TEMPERATURES HOVER BETWEEN 30 AND 32 DEGREES.
NUMEROUS ACCIDENTS HAVE ALSO BEEN REPORTED ON INTERSTATE 2O NEAR
TYE DUE TO HAIL ON THE ROADWAYS. DRIVERS ARE URGED TO USE EXTREME
CAUTION WHILE TRAVELING THROUGH THE BIG COUNTRY TONIGHT.
LACY
Special weather statement, Feb 16, 12:12 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1212 AM CST SAT FEB 16 2008
TXZ099-114-160700-
THROCKMORTON TX-SHACKELFORD TX-
1212 AM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CST FOR
THROCKMORTON AND SHACKELFORD COUNTIES...
AT 1210 AM CST...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES SOUTH OF FORT GRIFFIN...OR
ABOUT 12 MILES NORTH OF ALBANY...MOVING NORTHEAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-283 AND RANCH ROAD 209 BY 1225 AM CST
US-183 NEAR THE THROCKMORTON-STEPHENS COUNTY LINE BY 1230 AM CST
THE INTERSECTION OF US-183 AND US-283 AND WOODSON BY 1235 AM CST
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
Winter Weather, Nolan
- When
- February 16, 12:45 AM CST to 12:00 PM CST
- Where
- Nolan forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 32.304, -100.406 (the zone’s center; the record gives no point)
Law enforcement officials reported some icing on an overpass along I20 about 5 to 10 miles east of Sweetwater. Light ice accumulations on trees and automobiles were also reported.
Winter Weather, Jones
- When
- February 16, 1:00 AM CST to 12:00 PM CST
- Where
- Jones forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 32.740, -99.879 (the zone’s center; the record gives no point)
Law enforcement officials reported very light accumulations of ice on trees and automobiles.
Winter Weather, Fisher
- When
- February 16, 3:00 AM CST to 12:00 PM CST
- Where
- Fisher forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 32.743, -100.402 (the zone’s center; the record gives no point)
Law enforcement officials reported very light accumulations of ice on trees and automobiles.
Winter Weather, Callahan
- When
- February 16, 3:00 AM CST to 12:00 PM CST
- Where
- Callahan forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 32.298, -99.373 (the zone’s center; the record gives no point)
Law enforcement officials reported very light accumulations of ice on trees and automobiles.
Winter Weather, Coke
- When
- February 16, 3:00 AM CST to 12:00 PM CST
- Where
- Coke forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 31.889, -100.530 (the zone’s center; the record gives no point)
Law enforcement officials reported very light accumulations of ice on trees and automobiles.
Winter Weather, Haskell
- When
- February 16, 3:00 AM CST to 12:00 PM CST
- Where
- Haskell forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 33.178, -99.730 (the zone’s center; the record gives no point)
Law enforcement officials reported very light accumulations of ice on trees and automobiles.
Winter Weather, Sterling
- When
- February 16, 3:00 AM CST to 12:00 PM CST
- Where
- Sterling forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 31.828, -101.050 (the zone’s center; the record gives no point)
Law enforcement officials reported very light accumulations of ice on trees and automobiles.
Winter Weather, Throckmorton
- When
- February 16, 3:00 AM CST to 4:00 PM CST
- Where
- Throckmorton forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 33.178, -99.212 (the zone’s center; the record gives no point)
Law enforcement officials reported very light |accumulations of ice on trees and automobiles.
Winter Weather, Shackelford
- When
- February 16, 3:00 AM CST to 12:00 PM CST
- Where
- Shackelford forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 32.736, -99.354 (the zone’s center; the record gives no point)
Law enforcement officials reported very light accumulations of ice on trees and automobiles.
Winter Storm, Taylor
- When
- February 16, 8:00 AM CST to 12:00 PM CST
- Where
- Taylor forecast zone
- Reported by
- COOP Observer
- Coordinates
- 32.301, -99.890 (the zone’s center; the record gives no point)
Elevated surfaces such as trees and fences about 5 miles west of Potosi were covered with about a quarter inch of ice.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Missouri, February 16 to 17, 20081 death · $500,000 · 16 events
- Flash Flooding in Oklahoma, February 16 to 17, 20081 death · 2 events
- Tornado and Damaging Wind in Louisiana, February 16, 2008$200,000 · EF1 · 2 events
- Tornado and Damaging Winds in Texas, February 16, 2008$50,000 · EF1 · 3 events
- Lightning Strikes in Arkansas, February 16, 2008$41,000 · 2 events
- Tornado and Hail in Texas, February 16, 2008$27,000 · EF0 · 9 events
- Damaging Winds in Louisiana, February 16, 2008$30,000 · 54 kt wind · 4 events
- Winter Storm and Flooding in Missouri, February 16 to 19, 2008$2,000 · 21 events
- Winter Storm and Winter Weather in Iowa, February 16 to 17, 200816 events
- Hail in Texas, February 16, 20081.25 in hail · 5 events
- Heavy Snow in New Mexico, February 16, 20084 events
- Hail and Damaging Wind in Louisiana, February 16, 2008$2,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 82272, 82271, 82267, 82268, 82269, 82270, 82273, 82274, 82275, 82264.